MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ
Model Number CFR03
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
No procedure performed - "the nurse noticed a hole in the pouch packaging of the trocar." type of intervention: na.Patient status: na.
 
Additional Manufacturer Narrative
Investigation summary: the event product was returned to applied medical for evaluation.Upon inspection, engineering confirmed the complainant's experience of a hole in the pouch.A tear was also observed on the pouch.The root cause of the event is likely due to improper handling of the product during or after distribution.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary to ensure the performance and safety of its products.
 
Event or Problem Description
Additional information received via telephone from customer on (b)(6) 2017: they received product in a box.It was not part of a custom kit.The product was stored in omnicell which is a type of supply management system and inventory storage unit.It was described as a shelving unit that houses each product individually.The rn was not 100% certain, but the hole was most likely noticed in the operating room prior to surgery.It was not known if other devices were nearby.

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6220376
Report Number2027111-2016-00914
Device Sequence Number13540672
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)190420(30)01(10)1268503
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/20/2019
Device Model NumberCFR03
Device Catalogue Number101221201
Device Lot Number1268503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2017
Supplement Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1